# SDR CA120713006

- Difficulty date: July 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW ADVISED OF VERY STRONG ELECTRICAL SMELL THROUGHOUT THE COCKPIT AND CABIN.  RAPID BUT ORDERLY DEPLANEMENT OF PASSENGERS AND CREW.  LOCAL FIRE DEPARTMENT RESPONDED.   MAINTENANCE: STRONG ODOR COMING FROM JETTY AREA PRIOR TO ENTERYING ACFT.  C1 AND C2 AND BULK CARGO HOLDS INSPECTED WITH THERMAL IMAGING CAMERAS BY FIRE CREWS, NO INDICATION OF HEAT.  THERMAL CAMERA USED THROUGHOUT CABIN WITH NO ABNORMAL HEAT INDICATIONS.  INSPECTION OF CEILING AREA AND LIGHT WIRING INSPECTED. NO FAULTS.  ALL TOILETS AND BINS CHECKED- NIL FAULTS. UNABLE TO DUPLICATE ODOR WITH ALL SYSTEMS RUNNING, INCLUDING APU FOR 3 HRS.
